o-si-yo tsa-la-gi I am sorry to hear you are not well it takes time to kick sometimes days maybe 4-5-6 but it will be better takes longer and depending on how much you are taking of what and so on. But have heart it will go away go to some meetings as soon as you feel strong enough, and in the meantime hang in their it will get better. how much, how long, if you dont mind me asking...a-wakan
sort of a garbage truck. there was hydrocodone, usually norco, i could go through a bottle of 100 in 2-2.5 days. then there was soma and butalbital. but there was never a consistent amount. whatever i could get ahold of. of course when my prescriptions came up for refill i hog them all in a few days. ive been through detox a couple of times for this. but always in a hospital. and now im doing this cold turkey. a whole different story.
tsa-la-gi It will take some time away from it before you will feel right in your body and your head. Drugs bring on a kind of sickness that don't just get your body it works on your thoughts as well. The best thing you can do is keep on the road your on ( no drugs) and don't give in when it calls you back. This part is the hardest for any addict and that is why I think N.A. meetings are so good because it gives you a chance to be with like minded people who will support you in your decision to be clean. You may not feel up to going right now but when you do give them a try you will see it helps..In the meantime eat good if you can drink lots of water, gator aid if you can, hot baths,and keep on coming back here for support it is a good thing if you can not go to meetings. And tap into your spirituality the best support of all. It sounds like you took lots of drugs but we can all come back if we do not give up. so hang in their and I will say a prayer for you..tsi-lu-gi tsa-la-gi...a-wakan
Do you have a doc you could ask for clonidine??? It is very helpful for that restless crawling out of your skin feeling... It lowers your BP a little and take away the hypertension that comes with the WD's...
It took my body about 4 to 5 days physically to detoxify. I am on day 33 right now and I still deal with the psychological games hydro can play on you. I was taking 25 325-10's a day until I finally had had enough and checked into treatment. You should look to get some clonodine. It would help you. It sounds like you are through the worst of it. The worst thing you could do is to start up again. You will just have to through the hell all over again down the road. God Bless! Dad
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.